# SDR MASA2010030500182

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 31,067 hours, 25,663 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATO NR 2 T/R UNLOCKED CAUTION 30 KTS.  R2 RIGHT INBOARD ANTI ROTATION LUG.
